# SDR ASAA2013041094437

- Difficulty date: April 10, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 46,138 hours, 20,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3201
- Condition: Dented
- Location: Bs 896
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK DENT AT STA NR 896 W/L236  ACFT GROUNDED.  CHECKED LIMITS ON FUSELAGE SKIN AT STA 896 W/L 236 ORIGINAL THICKNESS IS .100 WIDTH IS .650 AND LENGTH IS 3 DEPTH IS .020 W/Y=32.5 FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01 TOPCOAT IAW AMM 51-21-44.
